# SDR DHL9980745C

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR3 ENG I/B T/R FAN COWL FWD MATING FLANGE HAS CRACK AT 12 O'CLOCK.  CUT OUT DAMAGED AREA.  FABRICATED REAPIR ANGLE 3.5 BY 3.5 FT AND FILLER 3 BY 1.5 PER EO18R78310191.  N/R 1160.
